A logarithmic Hardy inequality

del Pino, Manuel and Dolbeault, Jean and Filippas, Stathis and Tertikas, Achilles (2010) A logarithmic Hardy inequality. Journal of Functional Analysis, 259 (8). pp. 2045-2072. ISSN 00221236

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/j.jfa.2010.06.005
Item Type: Article
Depositing User: Dr. Georgios Dimitrakakis
Date Deposited: 05 Sep 2011 15:32
Last Modified: 05 Sep 2011 15:32
URI: http://preprints.acmac.uoc.gr/id/eprint/21

Actions (login required)

View Item View Item